# SDR EWC2004F00000

- Difficulty date: May 18, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N52CK
- Make and model: Cessna S550
- Aircraft serial: S5500076
- Engine: Pwa JT15D4
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 991206913
- Condition: Misaligned
- Location: A/C Bay
- Part time: 8,038 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE LOSS BECAUSE OF A COUPLING BLOWING LOOSE BETWEEN TWO MISALIGNED PARTS, THE WATER SEPARATOR PN 9912069-13 AND THE (Y), PN 6515326-28.  THE MISALIGNMENT IS A DESIGN PROBLEM.
